Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 43, NWS St. Louis, MO

April 24, 2010Fayette County, Marion County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2010, 6:53 PM CDT for Fayette County, Marion County, Illinois. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 6:53 PM CDT (23:53 UTC)
Expired
Apr 24, 2010, 7:11 PM CDT
In force
18 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Fayette County, IL, Marion County, IL

The radar

The Evansville,IN radar (KVWX), 103 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:20 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WUUS53 KLSX 242353
SVRLSX
ILC051-121-250030-
/O.NEW.KLSX.SV.W.0043.100424T2353Z-100425T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  EASTERN MARION COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 730 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF OMEGA...OR 8
  MILES EAST OF SALEM...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OMEGA...STEPHEN FORBES STATE PARK...KINMUNDY...FARINA...ALMA...ST.
  PETER...LOOGOOTEE AND LA CLEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWEST ILLINOIS AND SOUTHEASTERN MISSOURI. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3847 8870 3855 8897 3890 8890 3892 8881
      3892 8870 3850 8869
TIME...MOT...LOC 2353Z 211DEG 53KT 3864 8879
WIND...HAIL 60MPH <.50IN

$$

GLASS
1 follow-up statement
780 
WWUS53 KLSX 250011
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT SAT APR 24 2010

ILC051-121-250020-
/O.CAN.KLSX.SV.W.0043.000000T0000Z-100425T0030Z/
MARION IL-FAYETTE IL-
711 PM CDT SAT APR 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
EASTERN MARION COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1000 PM.

LAT...LON 3847 8870 3855 8897 3890 8890 3892 8881
      3892 8870 3850 8869
TIME...MOT...LOC 0010Z 211DEG 53KT 3885 8862

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:37 PM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Apr 24, 12:37 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT SAT APR 24 2010

.UPDATE...
/645 AM CDT SAT APR 24 2010/

MCS RAIN MAKING MORE RAPID NWD PROGRESS THAN PREVIOUSLY THOUGHT.
NEW TIMING SHOULD BRING IT THRU MUCH OF THE FA BY 18Z...BUT
INTENSITY SHOULD LESSEN SOME AS IT MOVES NWD AS IT INCREASES ITS
DISTANCE FROM DRIVING UPPER LEVEL IMPULSE AND MOVES INTO SLIGHTLY
MORE STABLE AIR.

NEW DEVELOPMENT SHOULD OCCUR OVER MO LATER TODAY IN DIRECT
RESPONSE TO STRONG IMPULSE MOVING OVERHEAD AND WILL CONTINUE INTO
THE EVENING HOURS. WHILE THERE WILL BE SOME SEVERE THREAT WITH THE
WEAKENING MCS THIS MORNING...PARTICULARLY ALONG ITS EDGES...THE
MAIN SEVERE THREAT REMAINS LATER TODAY AND THIS EVENING...ROUGHLY
ALONG AND TO THE RIGHT OF THE PATH OF THE TRIPLE POINT.

TES
&&

.DISCUSSION...
/440 AM CDT SAT APR 24 2010/

CURRENTLY WE ARE IN AN INTERIM BETWEEN EPISODES OF PCPN...WITH THE
NEXT MAJOR WAVE OF PCPN HAVING ALREADY FORMED OVER ERN TX AND IS
RACING NEWD INTO AR ATTM. MOST MODELS HAVE AN EXCELLENT HANDLE ON
THIS...WHICH IS A RESPONSE TO A STRONG IMPULSE ROTATING AROUND UPR
LO BASED IN WRN KS...AND THE NRN EDGE OF THIS PCPN SHOULD REACH
THE MO RIVER BY MIDDAY AS THIS RIDES AN AREA OF VERY STRONG AND
DEEP LIFT. WHILE ALL AREAS OF THE FA WILL SEE RAIN TODAY...THE
SEVERE THREAT SHOULD LARGELY BE CONFINED TO THE STL METRO AREA AND
POINTS TO THE S AND E. OF PARTICULAR INTEREST WILL BE WHERE NEW
WRMFNT AND TRIPLE POINT DEVELOPS IN RESPONSE TO STRONG DYNAMICS
FROM THIS WAVE...AND AS THESE FEATURES MOVE THRU FROM LATE MORNING
THRU EARLY EVENING...THIS WILL REPRESENT THE GREATEST SVR THREAT
IN OUR REGION. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE. FFG VALUES ARE STILL HI IN MANY
LOCATIONS AND HAVE OPTED AT THIS TIME TO NOT ISSUE A FLASH FLOOD
WATCH. WILL EVALUATE A FEW MORE THINGS EARLY THIS MORNING AND MAKE
FINAL CALL BY 12Z. EITHER WAY...RAINFALL POTENTIAL OF 1 TO 2
INCHES WILL EXIST OVER THE ENTIRE AREA AS MCS MOVES THRU.

ANOTHER INTERESTING FEATURE WILL BE GUSTY WIND POTENTIAL IN THE
WAKE OF PASSAGE OF THE NEW TRIPLE POINT LATER THIS AFTN AND THIS
EVENING. BUFR SOUNDINGS SHOW CONSIDERABLE MIX DOWN POTENTIAL WITH
DRIER AIR ON THE SRN FLANK ALONG WITH VERY HI WINDS JUST OFF THE
SFC. HAVE ADDED IN WIND GUSTS TO 30 MPH...ALTHOUGH THERE IS
POTENTIAL FOR BRIEF WIND GUSTS THAT ARE MUCH HIGHER. THIS IS THE
TYPE OF THING THAT WILL NOT HAVE A VERY GOOD HANDLE ON IT...BEING
LOCALIZED AND BRIEF...UNTIL WE GET CLOSER TO THE EVENT...AND WILL
LEAVE IT IN THE HANDS OF THE DAY SHIFT TO MAKE FINAL CALL ON ANY
NEED FOR WIND HEADLINES.

OTHERWISE...DEEP CYCLONIC FLOW WILL PERSIST OVER MUCH OF THE FA
THRU EARLY SUNDAY EVENING AND WILL MAINTAIN RAIN CHANCES AS A
RESULT AS ADDITIONAL DISTURBANCES ROTATE AROUND THE BACKSIDE.
ENOUGH DISTANCE SHOULD EXIST BY LATER SUNDAY NIGHT TO FINALLY END
THE RAIN CHANCES FOR A BRIEF TIME. THAT IS BECAUSE A STRONG
SHORTWAVE WILL BE APPROACHING FROM THE NWLY FLOW IN PLACE ACROSS
MUCH OF THE CONUS IN THE WAKE OF THE FIRST STRONG STORM. GFS
CONTINUES TO LOOK A BIT FAST AND THE NAM HAS OTHER PROBLEMS...AND
SO PREFER THE ECMWF TIMING WHICH BRINGS THE NEXT CHANCE FOR
RAIN...AFTER A BRIEF DRY PERIOD LATER SUNDAY NIGHT AND
MONDAY...FOR MONDAY NIGHT AND POSSIBLY INTO TUESDAY AS MODELS ARE
ALSO DEEPENING THIS SYSTEM AS IT DOES DROP SE WHICH TENDS TO SLOW
THE TRANSLATIONAL SPEED.

TEMPS WILL STRUGGLE TO GET OUT OF THE 60S...DESPITE BEING IN THE
60S NOW...FOR AREAS S OF THE MO RIVER WHERE THE RAIN WILL REACH
BY LATE MORNING-MIDDAY...WITH TEMPS EDGING INTO THE 70S N. WE WILL
THEN ENTER A COOL PERIOD FOR SUNDAY - TUESDAY WITH BELOW NORMAL
TEMPS THANKS TO CLOUDS AND PERSISTENT RAIN CHCS.

TES
&&

.AVIATION...
/1237 PM CDT SAT APR 24 2010/

RAPIDLY DEVELOPING SURFACE LOW OVER SOUTH CENTRAL MO WILL LIFT TO
THE NORTHEAST THROUGH REGION THIS AFTERNOON AND EVENING. SHOWERS AND
THUNDERSTORMS TO CONTINUE DEVELOPING AND INTENSIFYING...MOVING INTO
TAF SITES BETWEEN 18Z AND 20Z. TIMING OF THUNDERSTORMS HARD TO PIN
DOWN...SO JUST HAVE VCNTY TS MENTIONED FOR ALL SITES...TIL I CAN GET
A BETTER HANDLE ON TIMING. WILL SEE SEVERAL ROUNDS OF ACTIVITY...
WITH MODERATE TO HEAVY RAINFALL EXPECTED AHEAD OF SURFACE LOW. THEN
A BIT OF A LULL IN ACTIVITY LATER THIS EVENING...BEFORE WRAP AROUND
RWS/TRWS MOVE THROUGH MAINLY AFTER 06Z TONIGHT. PCPN SHOULD TAPER
OFF BY MID MORNING ON SUNDAY. AS FOR CIGS...LOW END MVFR/HIGH END
IFR A GOOD BET FOR MOST OF VALID TAF TIME...THOUGH COULD SEE VFR
CONDITIONS EARLY ON FOR AN HOUR OR TWO. ANOTHER ISSUE WILL BE THE
WINDS. WITH SURFACE LOW MOVING OVERHEAD...WILL SEE EAST WINDS
VEERING TO THE SOUTH...THEN SOUTHWEST...THEN WEST AT KCOU...KSUS AND
KSTL. WINDS TO INCREASE TO 15 KTS WITH GUSTS TO 25 KTS. AS FOR
KUIN...THEY WILL REMAIN NORTH OF SURFACE LOW...SO WINDS TO BACK FROM
THE EAST TO NORTHEAST...THEN EVENTUALLY NORTHWEST LATE TONIGHT AND
INCREASE.

SPECIFICS FOR KSTL...SEE DISSCUSSION ABOVE...WITH HEAVIEST PERIOD OF
SHOWERS AND THUNDERSTORMS BETWEEN 21Z AND 02Z.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 12:50 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT SAT APR 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1250 PM CDT SAT APR 24 2010

...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL OCCUR...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THERE IS A MODERATE RISK FOR SEVERE STORMS THROUGH EARLY THIS
EVENING ALONG AND EAST OF A CUBA...ST CHARLES....CARLINVILLE
LINE...AND STORMS IN THESE AREAS MAY PRODUCE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.  FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR CENTRAL MISSOURI DUE TO
THE COMBINATION OF HEAVY RAIN AND SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THIS AFTERNOON AND
EVENING...ESPECIALLY OVER SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 24, 6:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     FLOOD            COLUMBIA                38.95N  92.33W
04/24/2010                   BOONE              MO   TRAINED SPOTTER

            NEARLY A FOOD OF WATER FLOWING OVER THE ROAD AT A LOW
            WATER CROSSING WHERE BEAR CREEK TRAIL CROSSES CREASY
            ROAD.

&&

KANOFSKY
Local storm report, Apr 24, 6:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HEAVY RAIN       DU BOIS                 38.22N  89.21W
04/24/2010  M1.16 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 24, 6:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FLOOD            2 S RENSSELAER          39.64N  91.55W
04/24/2010                   RALLS              MO   TRAINED SPOTTER

            ROUGHLY 2-3 INCHES OF WATER FLOWING OVER ROUTE H AND
            RISING

&&

SIPPRELL
Special weather statement, Apr 24, 6:42 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
642 PM CDT SAT APR 24 2010

ILZ100-101-MOZ063>065-250015-
JEFFERSON MO-MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
642 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. LOUIS...ST. LOUIS
CITY...NORTHEASTERN JEFFERSON...SOUTHWESTERN MADISON AND NORTHWESTERN
ST. CLAIR COUNTIES UNTIL 715 PM CDT...

AT 639 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARNOLD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OAKVILLE...
  VALLEY PARK...
  SUNSET HILLS...
  MEHLVILLE...
  CRESTWOOD...
  KIRKWOOD...
  DES PERES...
  OAKLAND...
  AFFTON...
  TOWN AND COUNTRY...
  WEBSTER GROVES...
  DUPO...
  SHREWSBURY...
  FRONTENAC...
  CREVE COEUR...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Apr 24, 6:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     MONTGOMERY CITY         38.98N  91.51W
04/24/2010                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEVERAL POWER LINES BLOWN DOWN.

&&

BYRD
Local storm report, Apr 24, 6:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLOOD            STURGEON                39.23N  92.28W
04/24/2010                   BOONE              MO   TRAINED SPOTTER

            IMPASSIBLE ROADS THROUGHOUT TOWN INCLUDING EAST KIEL
            ... DINWIDDLE SCHOOL ROAD ... AND THE INTERSECTION OF
            ROUTE CC AND TRI CITY LAKE ROAD

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:51 PM CDTTornado WarningLSXCalhoun, Pike18 min
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAdams14 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXMonroe25 min
Apr 24, 4:25 PM CDTTornado WarningLSXMadison, Saint Clair35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph41 min
Apr 24, 4:43 PM CDTTornado WarningLSXJersey, Madison32 min
Apr 24, 5:03 PM CDTTornado WarningLSXBond, Jersey, Macoupin, Madison, Montgomery57 min
Apr 24, 5:14 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair36 min
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningLSXRandolph20 min
Apr 24, 5:57 PM CDTTornado WarningLSXMacoupin, Montgomery38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.